# SDR ABXA20120725232

- Difficulty date: July 25, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 55,893 hours, 41,567 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 113T16229
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION ON LOWER T-CAP OF UPPER PANEL ATTACH BEAM INBOARD OF GEAR AT WS 255, 23 INCHES FROM LEADING EDGE.  BLENDED CORROSION SIZE:7.25 LONG X 1.00 WIDE LOCATION: WS 255, OUTBOARD HORZ FLANGE OF LWR CHORD.  ON LOWER TEE CAP OF ATTACH BEAM AT WS 255. FOUND TO BE OUT OF LIMITS IAW B767 SRM CH 57-51-02.  REPAIRED BLEND AREA IAW REA B657-59953MR, ACFT WAS GROUNDED.
